Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

14 year old having nausea, headache, diarrhea and stomach ache. Could this be due to stomach flu?

Hello, I need to know what this is. (female, 14yrs old) I have a slight headache, nausea , diarrhea , and a stomache ache. I am also really sleepy. It started with a headache and nausea two days ago. I was thinking it could have been because I have just been eating fast food (pizzas, burgers, waffles, etc.). I don t think going to the pool yesterday and getting a sunburn has anything to do with it but there s another piece of information. Could it possibly be a stomach virus our maybe the stomach flu even though I don t have a fever?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It can be stomach flu and sounds like it it. It usually doesnt go with fever and there is no need to be worried. Just take enough fluids, rest and eat easier food. ALso, any respiratory infection can lead to stomach symptoms so just be patient and it should heal spontaneously. WIsh you good health.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor